# SDR DALA2021062203376

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 52,557 hours, 36,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EXIT SIGN COVER FELL OF ON LANDING AND COULD NOT BE FOUND. LATER, MAINTENANCE REINSTALLED THE EMERGENCY EXIT COVER. OPERATIONAL CHECK WAS OK. EMERGENCY LIGHTS OPERATE OK PER B717-AMM 33-50. (LP #7568382)
